このエントリーをはてなブックマークに追加
ID 54830
フルテキストURL
Thumnail 71_1_85.pdf 1.89 MB
著者
Takagi, Kosei Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Yagi, Takahito Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences 科研費研究者番号
Shinoura, Susumu Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Umeda, Yuzo Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences 科研費研究者番号
Yoshida, Ryuichi Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences ORCID 科研費研究者番号
Nobuoka, Daisuke Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Watanabe, Nobuyuki Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Kuise, Takashi Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Fuji, Tomokazu Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Araki, Hiroyuki Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Fujiwara, Toshiyoshi Department of Gastroenterological Surgery, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences ORCID 科研費研究者番号
抄録
Syndrome of inappropriate antidiuretic hormone secretion (SIADH) is an extremely rare cause of hyponatremia post-liver transplantation. A 15-year-old Japanese girl with recurrent cholangitis after Kasai surgery for biliary atresia underwent successful living donor liver transplantation. Peritonitis due to gastrointestinal perforation occurred. Hyponatremia gradually developed but improved after hypertonic sodium treatment. One month later, severe hyponatremia rapidly recurred. We considered the hyponatremia’s cause as SIADH. We suspected that tacrolimus was the disease’s cause, so we used cyclosporine instead, plus hypertonic sodium plus water intake restriction, which improved the hyponatremia. Symptomatic hyponatremia manifested by SIADH is a rare, serious complication post-liver transplantation.
キーワード
syndrome of inappropriate antidiuretic hormone secretion
SIADH
hyponatremia
liver transplantation
tacrolimus
発行日
2017-02
出版物タイトル
Acta Medica Okayama
71巻
1号
出版者
Okayama University Medical School
開始ページ
85
終了ページ
89
ISSN
0386-300X
NCID
AA00508441
資料タイプ
学術雑誌論文
言語
English
著作権者
CopyrightⒸ 2017 by Okayama University Medical School
論文のバージョン
publisher
査読
有り
PubMed ID
Amo Type
Case Report
Submission Path
amo/vol71/iss1/12
JaLCDOI